# SDR SPAA2014111900006

- Difficulty date: October 30, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,437 hours, 35,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 578, RBL 72, WL 207 FLOORBEAM WEB SUPPORT ANGLE CRACKED AT RIVET HOLE.  FLOORBEAM WEB AND SUPPORT ANGLE CRACKS REPAIRED IAW EO R22529 1-053-014-032.
